# SDR BSY2008F00006

- Difficulty date: September 27, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N2064V
- Make and model: Beech 58
- Aircraft serial: TH1004
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT ENROUTE, WHEN THE CABIN DOOR POPPED OPEN, PILOT THEN LANDED.  SECURED DOOR AND CONTINUED.  (K)
